# SDR KBM2004F00243

- Difficulty date: October 15, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Aircraft time: 4,949 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6400 · Tail Rotor System
- Part: Bearing
- Part number: 355A09103601
- Condition: Worn
- Location: Tail Rotor
- Part time: 978 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HALF SHELLS, WORN BEYOND LIMITS, REMOVED AND REPLACED.
